Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have post abortion bleeding, suggest me treatment

I had an abortion on the 4th of this month. I have a very dark discharge... I ve been researching to see if it s normal and what it could be if not...Is it too early to go see a doctor and be checked to make sure the abortion was completed?
Asked On : Tue, 8 Mar 2011
Answers:  4 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Radiologist 's  Response
Small clots which you are experiencing post abortion are a common sign.Please get a check scan done after 15 days to see if everything is ok.
Answered: Tue, 8 Mar 2011
I find this answer helpful
General & Family Physician Dr. Vidya Muralidhar's  Response

Welcome to HealthcareMagic forum

Any minimal amount of discharge post abortion for a week or two , is common, and it is the collected blood during abortion which continues to come out, but if this bleed/discharge is continuing and is in large amount, then it can be a concern .In such a case other than minor spotting , you must see your Gynec and get an examination of the same to make sure everything is fine as it can lead to an infection or it could be a manifestation of incomplete abortion, if your discharge is minimal you may wait .

Wishing you good health
Answered: Tue, 8 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Raghubhai P. Shah's  Response
Please do not think it is too early to consult a doctor. It indeed is necessary to consult doctor for complete abortion or it could be late.
Answered: Tue, 8 Mar 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.After an abortion the products of conception are expelled in the discharge that comes out.This will unusually last for a week or so.If have too much of pain and fever or something then only you need to worry other wise take treatment as advised.
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor